# SDR 030387

- Difficulty date: August 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Retainer
- Condition: Damaged
- Location: Trim Tab Bearing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLUTTER IN ELEVATOR STARTED DURING DESCENT. SLOWED TO 180 KNOTS AND IT STOPPED. SPEED BACK TO 185 AND IT STARTED AGAIN WITH FLAPS 15. FLUTTERED AGAIN AT 165 KONTS. SAME INDICATION WITH AP ON OR OFF. TRIMS APPEARED NORMAL.  REPLACED TRIM TAB INBOARD BEARING RETAINER
